# SDR ASOA04516

- Difficulty date: July 17, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE LEFT AND RIGHT FLOOR SUPPORT ANGLES AT FS 621 WERE FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE LEFT AND RIGHT FLOOR SUPPORT ANGLES AT FS 621 IAW ASA EO 600-53-0105.  (M)
